This is likely to be a fungal infection by a fungus called Tinea Versicolor. This can produce patches which may be either lighter than the surrounding skin or darker, reddish in color, with flakiness You will need antifungal ointments for this which you have to apply regularly.
You can use an OTC antifungal ointment like Lotriderm. This is available OTC, ask your pharmacist for this. Apply it twice daily for 30 days. The patches should gradually disappear.
If the patches are not affected at all by the ointment, other conditions need to be considered.
Conditions like eczema, bacterial infections, etc might also cause somewhat similar patches.
For now, try with the OTC antifungal ointment. But if you do not see any change after applying for about 20 days, then you should approach your doctor, preferably a dermatologist. If the sores persist after this you have to ask your doctor for a referral to a dermatologist.
Hope I have been able to clarify the situation for you and helped in resolving your query.
Please rate the answer 5 stars if you have been helped by the answer to show your acceptance. A bonus is always welcome!
If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti